# SDR UALA2011092205115

- Difficulty date: September 21, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 61,244 hours, 21,662 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 365 AT BL 0 T0 RBL 33 UNDERSIDE.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION, MATERIAL LOSS OUT OF LIMITS PER SRM.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR ANGLES, STRAPS AND TEE IAW SRM.
